# SDR SWAA2022021672223

- Difficulty date: February 13, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 20,607 hours, 9,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FWD CABIN EMERGENCY LIGHTS POWERED BY BATTERY PACK M2816 ARE INOP / [01] REPLACED CHARGER ASSY PACK PER AMM 33-51-06-960-806;[02] FOR FWD CEILING BATTERY M2816;[03] REPLACED BATTERY PACK IN FWD CEILING M2816 PER AMM 33-51-06-960-805;[04] OPS TEST PASSED
